# SDR DALA2015011200291

- Difficulty date: January 10, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 34,617 hours, 23,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN FASTENER HOLE ON THE AFT CARGO DOOR LOWER JAMB BEAM.  ERA 531852-14 SECTION I WAS ACCOMPLISHED.
